MathSciNet Relay Station
MathSciNet bibliographic data
MR2784914 (2012c:20149) 20J06 (20E05 20F28 55N25 55P47 55R40 57R20)
Galatius, Søren Stable homology of automorphism groups of free groups. Ann. of Math. (2) 173 (2011), no. 2, 705–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement